A 19-year-old female asked:
I got a course of antibiotics 2 weeks ago to treat a uti but now the symptoms are back but this time really bad and my abdomen is swole?
1 doctor answer • 2 doctors weighed in
Dr. Stevan Cordasanswered
Internal Medicine 59 years experience
Bugs came back: Ask your doctor to try to do a culture and sensitivity study since may have a uncommon bacteria or one resistant to antibiotics. Also consider if there is a reason for you to have the UTI. Hygiene, mechanical, sex factors, etc. Work with a health care professional and you should be fine.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Feb 27, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.